Posted by: Marlon | 2011-11-07


Hi there,

The week before I experienced dizziness,nausea with 1 day runny tummy which was oly for the Monday.I went to the pharmacy to get my BP checked which was 150/100 and the sister advise that I see a doctor.The Wednesday I went to see the doctor still feeling the same and she took my BP which was still 150/100.She then put me on a high blood pressure tab,Mylan 2.5mg.2 Weeks later I still feel nauseas and feel like vomiting,is there something I can buy over the counter or should I go back to my GP and what can cause this?I also have this bad smell in my mouth which is not nice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You should reconsult your doctor to investigate the cause for your nausea, as there are many causes for symptoms, such as sinusitis with a post nasal discharge, reflux gastritis or even gallbladder pathology.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.